Confused !!! your advise plz....

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Confused !!! your advise plz....

Postby Bibek » Wed Aug 26, 2009 9:30 pm

Hi group members,
This is my second post on this subject after ( AM I HAVING A RELAPS ?).I am confused and seek ur advise/suggestions .My neuro gave me PREDMET (Meythileprednisolon) Tabs 16*2 mg for five days ,8*3 mg for next five 8*2 for next five days and 8 mg to be continued. The first two days I felt very good there was a improvement in my walking, the legs seems to obeying the command of the brain. But elas..after two days things started worsening again and got down to below average. Yesterday things were very difficult for me ,it took a lots of effort to get up from the bed or from a chair for that matter. I decided to take three Meythileprednisolon 1000 ml IV,but today on waking and getting up from bed I felt strength has came back a little. Such fluctuations in conditions are common in MS ? I am feeling such thing for the first time.
Now I m in a dilemma ,whether to go for the Ivs ? I am afraid ,if flare up is happening and nothing is done ,it my damage my nerves which, as one of the member put it is irreversible unlike damage of myelin.

Secondly, I noticed my foot have swelled and there is watery feeling at my soles which on of the members told ,is because of Meythileprednisolon,which I have stopped taking. But the swelling is still there though reduced a bit.

Present Regimen
1. Loifen XL 20 mg twice a day
2. IMURAN 50 mg twice a day
3. Rantac 150 mg twice a day
4. Revotril .25 mg Once a day
5. Becasule capsule Once a day

Pleaseeee..pleeeese advise.
:?: :?: :?:
User avatar
Bibek
Getting to Know You...
 
Posts: 24
Joined: Thu Jun 18, 2009 3:00 pm
Location: India-Orissa - Sambalpur

Advertisement

Postby lyndacarol » Thu Aug 27, 2009 4:54 am

Bibek-- I encourage you to see your neurologist.The drugs you mention are VERY strong. I think Imuran and methylprednisolone are especially worrisome. Talk to your doctor; make sure you understand the potential side effects; assess your risks; THEN decide if the potential benefits warrant the risks.

I think the swelling in your feet is significant. My own, personal feeling is that excess insulin damages the blood vessels, which then allow fluid into the tissue of the feet and legs.

Try elevating your feet (lie on the floor or on a bed next to a wall and rest your legs on the wall about 15 minutes) -- see if this helps you temporarily as it does for me
User avatar
lyndacarol
Family Elder
 
Posts: 2285
Joined: Thu Dec 22, 2005 4:00 pm

Postby jimmylegs » Thu Aug 27, 2009 8:27 am

bibek, try searching each of those drug names in google, and add the terms 'nutrient depletion'. then you may be able to decide if you are having side effects associated with a deficiency of a nutrient, caused by one or more of the drugs you are taking. for example methylprednisolone can increase urinary loss of vitamin C, selenium, zinc, and vitamin K.
jimmylegs
Volunteer Moderator
 
Posts: 9003
Joined: Sat Mar 11, 2006 4:00 pm

Postby LR1234 » Thu Aug 27, 2009 8:44 am

also you might want to check your potassium/sodium levels (metabolites/kidney function) the dr will probably do this as a routine check.
LR1234
Family Elder
 
Posts: 1502
Joined: Wed Feb 11, 2009 4:00 pm
Location: California


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service